Side Effects of Paraguard
Were you looking for information about ParaGard Side Effects? Side effects of Paraguard is a common misspelling of side effects of ParaGard.
Although it is difficult to predict whether you will develop side effects with ParaGard® (the copper IUD), some of the most commonly reported problems include a heavier, longer period and spotting in between periods. In most cases, these problems improve with time.
However, if you experience prolonged vaginal bleeding, fever, or severe abdominal (stomach) pain, contact your healthcare provider right away. Potentially serious reactions such as these may require immediate medical treatment.
(Click ParaGard Side Effects for a more detailed list of possible problems that may occur with this contraceptive, along with potentially serious side effects that may need medical attention right away. You can also click any of the links in the box to the right for specific information.)